$H^1(\Omega)$-Norm error analysis under numerical quadrature rules by the $P$-version of the finite element method
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 467-489
Ik-Sung Kim, Chang-Geun Kim, Man-Suk Song
Seonam University, Kwangwoon University, Yonsei University
Keywords :
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd